# SDR DALA2024050905069

- Difficulty date: May 1, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727a-767
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0331329) AFT CARGO RH ZEE CHANNEL HAS CORROSION FROM STA 727A+6" -767 RBL24 WL160. REMOVED AND REPLACED AFT CARGO R/H ZEE CHANNEL FROM STA 727 TO 767 WITH REPLACEMENT PART IAW B737 SRM 51-40-02-0G AND DWG NO. 146A7500.
